# SDR 97ZZZX3216

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235SA
- Make and model: Dhav DHC6300
- Aircraft serial: 772
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 8190026
- Condition: Failed
- Location: Autofeather Sys
- Part time: 105 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER TORQUE PRESSURE SWITCH FAILED CAUSING PROPELLER TO FEATHER IN-FLIGHT.
